Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some expansion formulas for a class of singular partial differential equations

Author: Abdullah Altin
Journal: Proc. Amer. Math. Soc. 85 (1982), 42-46
MSC: Primary 35C05
MathSciNet review: 647894
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a generalization of the Almansi's expansion and the Lord Kelvin principle for solutions of a class of iterated elliptic or ultrahyperbolic equations. We also obtain some homogeneous function expansions for solutions of the same equations.

References [Enhancements On Off] (What's this?)

  • [1] E. Almansi, Sull' integrazione dell' differenziale $ {\Delta ^{2m}}u = 0$, Ann. Mat. Ser. II, III (1899), 1-59.
  • [2] A. O. Çelebi, On the generalized Tricomi's equation, Comm. Fac. Sci. Univ. Ankara Sér. A 17 (1968), 1-31. MR 0298256 (45:7308)
  • [3] P. Germain and R. Bader, Sur le Problème de Tricomi, Rend. Circ. Mat. Palermo (2) 2 (1953), 53-70. MR 0061746 (15:876c)
  • [4] A. Huber, Some results on generalized axially symmetric potential theory, Proc. Conf. on Partial Differential Equation, (Univ. of Maryland, 1956), pp. 147-155. MR 0083050 (18:650d)
  • [5] W. Thomson, Extraits de deux lettres adressées a M. Liouville, J. Math. Pures Appl. 12 (1847), 256.
  • [6] D. Krahn, On the iterated wave equation, Nederl. Akad. Wetensch. Proc. Ser. A 60 (1957), 492-505. MR 0098244 (20:4706)
  • [7] L. E. Payne and W. Pell, The Stokes flow problem for a class of axially symmetric bodies, J. Fluid Mech. 7 (1960), 529-549. MR 0115471 (22:6272)
  • [8] A. Weinstein, On a class of partial differential equations of even order, Ann. Mat. Pura Appl. (4) 39 (1955), 245-254. MR 0075411 (17:741e)
  • [9] -, On a singular differential operator, Ann. Mat. Pura Appl. (4) 49 (1960), 359-365. MR 0111921 (22:2779)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35C05

Retrieve articles in all journals with MSC: 35C05

Additional Information

Keywords: Iterated equation, elliptic, ultrahyperbolic equations, Almansi's expansion, Lord Kelvin principle, homogeneous functions, induction method
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society